Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 97, NWS Fort Worth, TX

May 3, 2007Hill County, Navarro County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 3, 2007, 11:32 AM CDT for Hill County, Navarro County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 3, 2007, 11:32 AM CDT (16:32 UTC)
Expired
May 3, 2007, 2:30 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Whole counties

Counties Hill County, TX, Navarro County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 78 km from the middle of the area, began a volume at 16:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2007-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2007-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1018 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 031635
FFWFWD
TXC217-349-031930-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 AM CDT THU MAY 3 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HILL COUNTY IN NORTH CENTRAL TEXAS...
  NAVARRO COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 230 PM CDT

* AT 1130 AM CDT...EMERGENCY MANAGEMENT OFFICIALS REPORTED VERY HEAVY
  RAIN FROM A LINE OF THUNDERSTORMS FROM JUST SOUTH OF FROST...TO 
  BLOOMING GROVE...TO EMHOUSE AND RICE. ALL ACTIVITY WAS MOVING 
  NORTHEAST AT 25 MPH. 

  THIS AREA WILL CONTINUE TO SEE BETWEEN ONE AND THREE INCHES OF RAINFALL
  ...WITH LOCALLY HIGHER AMOUNTS THROUGH MID AFTERNOON. DUE TO 
  PREVIOUS HEAVY RAINFALL THE PAST WEEK...ANY ADDITIONAL HEAVY 
  RAINFALL WILL LIKELY RUN OFF AND RESULT IN LOCALIZED FLASH 
  FLOODING. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
CORSICANA...BARRY...DAWSON...OAK VALLEY AND POWELL. 

KEEP CHILDREN FROM PLAYING NEAR RUSHING FLOOD WATERS OR SWOLLEN 
CREEKS AND STREAMS. FLOODWAYS ARE SLIPPERY AND RAIN SOFTENED GROUND 
MAY GIVE WAY EASILY. DO NOT LET YOUR CHILD BE A VICTIM OF DANGEROUS 
FLOOD WATERS

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3174 9691 3221 9618 3232 9639 3210 9685
      3188 9701

$$
3 follow-up statements
000 
WGUS74 KFWD 031738
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1235 PM CDT THU MAY 3 2007

TXC217-349-031930-
NAVARRO TX-HILL TX-
1235 PM CDT THU MAY 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN HILL AND NAVARRO COUNTIES...

AT 1210 PM CDT...NAVARRO COUNTY EMERGENCY MANAGEMENT REPORTED 
FLOODING IN BARRY...CORSICANA...AND NAVARRO MILLS AREAS. A CLUSTER 
OF THUNDERSTORMS WITH VERY HEAVY RAINFALL BETWEEN 1 AND 2 INCHES PER 
HOUR WERE LOCATED FROM BLOOMING GROVE...TO CORSICANA...TO EMHOUSE... 
RICE AND TO THE NORTHWEST HENDERSON COUNTY LINE. MANY AREAS IN THE 
WARNING AREA HAVE ALREADY RECEIVED BETWEEN 3 AND 6 INCHES THE PAST 
FEW DAYS. ANY ADDITIONAL VERY HEAVY RAINFALL WILL IMMEDIATELY RUN 
OFF AND AGGRAVATE ONGOING FLASH FLOODING. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN FORT
WORTH.

LAT...LON 3174 9691 3221 9618 3232 9639 3210 9685
      3188 9701

$$
000 
WGUS74 KFWD 031837
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
135 PM CDT THU MAY 3 2007

TXC217-349-031930-
NAVARRO TX-HILL TX-
135 PM CDT THU MAY 3 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 230 PM CDT FOR
SOUTHEASTERN HILL AND NAVARRO COUNTIES...

AT 130 PM CDT...A THUNDERSTORM PRODUCING VERY HEAVY RAIN WAS STILL 
NEAR RICE IN NORTHERN NAVARRO COUNTY...THOUGH MOST ACTIVITY HAD MOVE 
EAST AND NORTHEAST OF THE WARNING AREA. THOUGH RAINS HAVE MOSTLY 
ENDED...MANY AREAS FROM BETWEEN DAWSON AND BLOOMING GROVE...TO 
CORSICANA...TO EMHOUSE AND RICE ARE REPORTING FLOODING. 

THE HEAVY RAINFALL SHOULD CONTINUE TO DIMINISH ACROSS THE WARNING 
AREA THROUGH 230 PM CDT. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CORSICANA...
BLOOMING GROVE AND BARRY

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3174 9691 3221 9618 3232 9639 3210 9685
      3188 9701

$$
000 
WGUS74 KFWD 031935
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
235 PM CDT THU MAY 3 2007

TXC217-031945-
HILL TX-
235 PM CDT THU MAY 3 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR SOUTHEASTERN HILL
COUNTY...

SOME LOW WATER CROSSINGS AND OTHER FLOOD PRONE AREAS MAY HAVE SOME 
RESIDUAL WATER OVER THE ROADS...USE CAUTION.

LAT...LON 3174 9691 3196 9687 3188 9701

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 3, 10:46 AM CDT, 46 minutes earlier.

Area forecast discussion, May 3, 10:46 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1046 AM CDT THU MAY 3 2007

.UPDATE...CURRENT FORECAST IS IN GOOD SHAPE AND ONLY MADE SOME
MINOR ADJUSTMENTS TO POP GRIDS FOR ONGOING ACTIVITY. WATER VAPOR
SHOWS UPPER LOW MOVING ACROSS NORTH TEXAS THIS MORNING...WITH ONE
ADDITIONAL AREA OF ENHANCED VORTICITY YET TO CROSS THE AREA.
VISIBLE IMAGERY SHOWS ABUNDANT SUNSHINE ACROSS THE WESTERN ZONES
AND ATMOSPHERE IS UNSTABLE. THINK BEST CHANCES FOR PRECIP WILL
REMAIN ACROSS THE EASTERN HALF OF THE CWA...MAINLY EAST OF
I35...BUT WILL LEAVE IN 20/30 POPS FOR THE WESTERN HALF OF THE CWA
UNTIL UPPER LOW CROSSES THE REGION. SCATTERED CONVECTION ONGOING
ACROSS THE SOUTHEASTERN CWA...SOME HAS BEEN MARGINALLY SEVERE.
WILL LEAVE CURRENT FLOOD WATCH INTACT UNTIL EXPIRATION AT 4 PM.
HAIL WILL BE THE MAIN THREAT WITH TODAYS STORMS.

DUNN

&&

.PREV DISCUSSION... /ISSUED 650 AM CDT THU MAY 3 2007/

TEMPORARILY CLEARING OF THE MID LEVEL CLOUD DECK WILL GIVE WAY TO
SOME MVFR CEILINGS AND VISIBILITIES THIS MORNING ACROSS ALL TAF
SITES. WACO MAY EVEN FALL BELOW 1000 FT FOR A SHORT TIME. CEILINGS
SHOULD LIFT TO AROUND 5000 BY MIDDAY AND REMAIN VFR THROUGH THE
EVENING. MVFR CEILINGS AND VISIBILITIES WILL MOST LIKELY RETURN TO
ALL TAF SITES BEFORE SUNRISE FRIDAY.

A SOUTH WIND WILL PREVAIL AT ALL TAF SITES BETWEEN 7 AND 11 KNOTS.

LIFT ASSOCIATED WITH PASSING SHORT WAVE WILL YIELD SCATTERED SHOWERS
AND THUNDERSTORMS TODAY.  IT APPEARS THAT THE BEST CHANCE OF STORMS
AT THE TAF SITES WILL FROM EARLY TO MID AFTERNOON.  HOWEVER...STORMS
SHOULD BE WIDELY SCATTERED SO WILL NOT INCLUDE A PREVAILING GROUP IN
THIS TAF PACKAGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  77  67  88  70  88 /  30  20   0   0   0
WACO, TX              79  67  89  70  89 /  50  10   0   0   0
PARIS, TX             74  64  85  67  87 /  70  20   0   0   0
DENTON, TX            77  65  88  70  87 /  20  20   0   0   0
MCKINNEY, TX          76  64  87  69  88 /  40  20   0   0   0
DALLAS, TX            77  67  88  71  88 /  40  20   0   0   0
TERRELL, TX           76  67  87  69  88 /  60  20   0   0   0
CORSICANA, TX         76  68  87  70  88 /  70  20   0   0   0
TEMPLE, TX            80  69  89  70  89 /  50  10   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: TXZ135-146>148-158>162-174-175.

&&

92/91/79
Hazardous weather outlook, May 3, 7:40 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
740 AM CDT WED MAY 3 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
740 AM CDT WED MAY 3 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
FLASH FLOOD WATCH IN EFFECT UNTIL 4 PM...ALONG AND SOUTHEAST OF A
CORSICANA...WACO...TO KILLEEN LINE.

SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF NORTH TEXAS
TODAY.  THE WIND THREAT TODAY WILL NOT BE AS HIGH AS IT WAS ON
WEDNESDAY.  HOWEVER...A FEW STORMS MAY REACH SEVERE LIMITS WITH HAIL
UP TO ONE INCH IN DIAMETER.

HEAVY RAINFALL AND FLASH FLOODING WILL ALSO BE POSSIBLE TODAY...
ESPECIALLY ACROSS THE SOUTHEAST SECTIONS OF NORTH TEXAS.
THUNDERSTORM CHANCES WILL DIMINISH FROM WEST TO EAST THROUGH THE DAY
AS THE UPPER LEVEL DISTURBANCE MOVES TOWARD SOUTHEAST OKLAHOMA.

.DAYS TWO THROUGH SEVEN...
LOW THUNDERSTORM CHANCES WILL RETURN TO NORTH TEXAS SUNDAY THROUGH
WEDNESDAY WHEN ANOTHER LOW PRESSURE SYSTEM APPROACHES THE REGION.

.SPOTTER INFORMATION STATEMENT...
LIMITED SPOTTER ACTIVATION IS POSSIBLE ACROSS ALL OF NORTH TEXAS
THROUGH THE AFTERNOON.

In the hours before

Special weather statement, May 3, 9:30 AM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
930 AM CDT THU MAY 3 2007

TXZ135-031500-
HENDERSON TX-
930 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN HENDERSON COUNTY

AT 930 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A A
CLUSTER OF STRONG THUNDERSTORMS APPROACHING THE NAVARRO AND
HENDERSON COUNTY LINE. THIS ACTIVITY IS MOVING NORTHEAST AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ATHENS...CANEY CITY...
ENCHANTED OAKS...EUSTACE...GUN BARREL CITY...MALAKOFF...SEVEN
POINTS...TOOL AND TRINIDAD.

PEA TO MARBLE-SIZED HAIL...BRIEF HEAVY RAINFALL...AND FREQUENT CLOUD
TO GROUND LIGHTNING CAN BE EXPECTED FROM THIS CLUSTER OF STORMS.

IF ANY OF THESE STORMS INTENSIFIES...A SEVERE WEATHER WARNING MAY BE
NEEDED.

LAT...LON 3233 9636 3206 9612 3207 9567 3233 9580

05/
Special weather statement, May 3, 9:47 AM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
947 AM CDT THU MAY 3 2007

TXZ121-031515-
KAUFMAN TX-
947 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  KAUFMAN COUNTY

AT 947 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF KAUFMAN...MOVING NORTHEAST
AT 30 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE COTTONWOOD...GRAYS
PRAIRIE...KAUFMAN AND TERRELL.

FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY RAINFALL...AND PEA
TO MARBLE-SIZED HAIL CAN BE EXPECTED FROM THIS STORM.

LAT...LON 3253 9655 3238 9643 3258 9606 3279 9628

05/
Special weather statement, May 3, 10:02 AM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1002 AM CDT THU MAY 3 2007

TXZ135-031530-
HENDERSON TX-
1002 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN HENDERSON COUNTY

AT 1002 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG TO SEVERE THUNDERSTORM 8 MILES SOUTH OF ENNIS...MOVING
NORTHEAST AT 35 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ENCHANTED OAKS...EUSTACE...
GUN BARREL CITY...SEVEN POINTS...TOOL AND CEDAR CREEK LAKE.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...AND
PEA-MARBLE SIZED HAIL CAN BE EXPECTED FROM THIS STORM...AS IT MOVES
INTO THE ADVISORY AREA.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

LAT...LON 3229 9629 3232 9630 3232 9634 3235 9641
      3235 9602 3235 9595 3235 9586 3219 9616

05/
Local storm report, May 3, 10:06 AM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1006 AM CDT THU MAY 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     HAIL             MILFORD                 32.12N  96.95W
05/03/2007  E0.75 INCH       ELLIS              TX   LAW ENFORCEMENT

            UP TO PENNY SIZE HAIL REPORTED NEAR MILFORD.
Local storm report, May 3, 10:45 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1045 AM CDT THU MAY 03 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     FLASH FLOOD      ENNIS                   32.34N  96.63W
05/03/2007                   ELLIS              TX   TRAINED SPOTTER

            1 OF RAIN...MINOR STREET FLOODING ACROSS SOUTHEAST
            ELLIS.
Special weather statement, May 3, 11:19 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1119 AM CDT THU MAY 3 2007

TXZ145-146-031645-
NAVARRO TX-HILL TX-
1119 AM CDT THU MAY 3 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN HILL COUNTY
  WESTERN NAVARRO COUNTY

AT 1119 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF STRONG THUNDERSTORM FROM 5 MILES NORTHEAST OF WEST...TO NEAR
BLOOMING GROVE...TO RISE...MOVING NORTHEAST AT 25 MPH.

CITIES IN THE PATH OF THIS LINE OF STORMS INCLUDE BARRY...BLOOMING
GROVE...CORSICANA...DAWSON AND HUBBARD.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL... AND PEA
TO MARBLE-SIZED HAIL CAN BE EXPECTED WITH THE STRONGEST STORMS
WITHIN THIS LINE.

LAT...LON 3186 9702 3178 9693 3208 9632 3226 9660

05/

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:02 PM CDTFlash Flood WarningFWDMcLennan4 hr
May 2, 7:06 PM CDTSevere Thunderstorm WarningFWDCollin69 min
May 2, 7:09 PM CDTSevere Thunderstorm WarningFWDDenton41 min
May 2, 7:14 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt91 min
May 2, 7:23 PM CDTFlash Flood WarningFWDCollin, Denton4 hr
May 2, 7:25 PM CDTSevere Thunderstorm WarningFWDDallas, Ellis, Navarro50 min
May 2, 7:31 PM CDTSevere Thunderstorm WarningFWDAnderson74 min
May 2, 7:46 PM CDTSevere Thunderstorm WarningFWDFannin, Lamar89 min
May 2, 7:48 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, Lampasas57 min
May 2, 7:55 PM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall50 min
May 2, 7:57 PM CDTSevere Thunderstorm WarningFWDHenderson63 min
May 2, 8:11 PM CDTSevere Thunderstorm WarningFWDCollin, Grayson39 min
May 2, 8:37 PM CDTSevere Thunderstorm WarningFWDMilam53 min
May 2, 8:42 PM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt63 min
May 2, 8:50 PM CDTSpecial Weather StatementFWDFalls, McLennan25 min
May 2, 9:26 PM CDTSpecial Weather StatementFWDLimestone, Robertson34 min
May 2, 10:01 PM CDTFlash Flood WarningFWDRobertson3 hr
May 2, 10:20 PM CDTFlash Flood WarningFWDLeon3 hr
May 3, 7:50 AM CDTSpecial Weather StatementFWDHill, Navarro25 min
May 3, 8:12 AM CDTSpecial Weather StatementFWDKaufman33 min
May 3, 8:48 AM CDTSpecial Weather StatementFWDRobertson27 min
May 3, 8:50 AM CDTSpecial Weather StatementFWDHill, Navarro40 min
May 3, 9:04 AM CDTSpecial Weather StatementFWDRains, Van Zandt26 min
May 3, 9:20 AM CDTSevere Thunderstorm WarningFWDEllis, Hill, Navarro55 min
May 3, 9:30 AM CDTSpecial Weather StatementFWDHenderson30 min
May 3, 9:47 AM CDTSpecial Weather StatementFWDKaufman28 min
May 3, 10:02 AM CDTSpecial Weather StatementFWDHenderson28 min
May 3, 11:19 AM CDTSpecial Weather StatementFWDNavarro26 min
May 3, 12:08 PM CDTSpecial Weather StatementFWDNavarro67 min
May 3, 12:14 PM CDTFlash Flood WarningFWDHenderson, Kaufman3 hr
May 3, 1:00 PM CDTSpecial Weather StatementFWDAnderson30 min
May 3, 1:33 PM CDTSpecial Weather StatementFWDAnderson27 min
May 3, 2:30 PM CDTFlash Flood WarningFWDVan Zandt3 hr
May 3, 2:32 PM CDTFlash Flood WarningFWDNavarro118 min
May 3, 5:38 PM CDTSpecial Weather StatementFWDDallas, Tarrant37 min
May 3, 5:50 PM CDTSevere Thunderstorm WarningFWDCooke55 min
May 3, 6:08 PM CDTSevere Thunderstorm WarningFWDTarrant67 min
May 3, 6:12 PM CDTSpecial Weather StatementFWDJohnson33 min
May 3, 6:19 PM CDTSevere Thunderstorm WarningFWDDallas56 min
May 3, 6:42 PM CDTSevere Thunderstorm WarningFWDHill63 min
May 3, 6:48 PM CDTSpecial Weather StatementFWDCollin57 min
May 3, 6:56 PM CDTSevere Thunderstorm WarningFWDCooke64 min
May 3, 6:59 PM CDTTornado WarningFWDHill46 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.